View Single Post
Old 06-03-2018, 10:57 PM  
LucyD
Grand Poohbah
 
LucyD's Avatar
LucyD :)
 
Member Since: Apr 2015
Location: USA
Posts: 1,783
3 yr Member
1,650 hugs
given
PC PoohBah!
Default Re: Medically Induced Weight Gain

I gained 70 pounds on Zyprexa many years ago. Doctor took me off it. I lost the weight and since have been on other meds that also made me gain weight. I've just started 3 new meds. and am hoping to lose weight again now. Many of the meds cause weight gain and wanting to eat all the time. I am going to try to start exercising-that gets the chemistry working better, too. Now I'm just trying to get motivated to do it again. Best wishes to you.
__________________
One way to get the best out of life is to think of it as an adventure.
William Feather


Medications: Risperidone-2 mg.daily, Propranolol-10 mg. daily, Gabapentin-900 mg daily, Melatonin-3 mg. at bedtime, Nicotine Lozenges-2 mg., Vape Liquid-3 mg., Women's One A Day Vitamins, 1 Potassium tablet
LucyD is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says: